MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG GAV 2.0 VALVE 10/25; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG GAV 2.0 VALVE 10/25; HYDROCEPHALUS MANAGEMENT
Model Number FX214T
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Batch history review: the device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.Conclusion and measures / preventative measures: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
It was reported that a gav 2.0 (#fx214t) was implanted during a procedure performed on an unknown date.According to the complainant, the patient was brought back for other unspecified complications.Additional information was received which indicated that the complications were unrelated to the shunt treatment.However, the physician believed additional drainage was needed, and planned to swap the device with a programmable valve.During the revision surgery, when the shunt was checked it did not "move the manometer with distal catheter still in place." however, the manometer drained at a normal rate after the valve was removed with just the distal catheter in place (still in the abdomen).The device was replaced with another manufacturer's device.The complaint device has not been returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.The adverse event is filed under aic reference (b)(4).

Brand Name
GAV 2.0 VALVE 10/25
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key16995560
Report Number2916714-2023-00060
Device Sequence Number7067574
Product Code JXG
UDI-Device Identifier04041906500047
UDI-Public4041906500047
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2023
Report Date (Section F) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX214T
Device Catalogue NumberFX214T
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/02/2023
Event Location Hospital
Date Report to Manufacturer05/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/24/2023